MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR RENAISSANCE STEM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR RENAISSANCE STEM; HIP COMPONENT
Model Number PLS0S413
Health Effect - Clinical Code Unequal Limb Length (4534)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient underwent a revision surgery due to dislocation, metal debris with pseudo-tumor formation and leg length discrepancy.Component not revised: dspcgc50 dynasty® pc shell 50mm group c lot: 129999843.
 
Additional Manufacturer Narrative
Based on the operative notes provided for this event, the complaint primarily is against the liner and head (3010536692-2021-00038 & 3010536692-2021-00041) and there is no deficiencies stated against the stem pls0s413.Please void the initial report.

Brand Name
PROFEMUR RENAISSANCE STEM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11230205
Report Number3010536692-2021-00040
Device Sequence Number17109006
Product Code JDL
UDI-Device IdentifierM684PLS0S4131
UDI-PublicM684PLS0S4131
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPLS0S413
Device Catalogue NumberPLS0S413
Device Lot Number088580611
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/05/2021
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date02/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;